# SDR DL767002134

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 56,971 hours, 27,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30121
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER SECTION WING SKIN.  THE DAMAGE WAS ON THE OUTER SURFACE OF THE UPPER SKIN AT STRINGER U-17 AT LBL 88.  ER/A 334963-14 REPAIRED DAMAGE.
